Please use this identifier to cite or link to this item:
Title: Let's popularize mathematics
Authors: Ahuja, O. P.
Issue Date: 1996
Citation: Ahuja, O. P. (1996). Let's popularize mathematics. The Mathematics Educator, 1(1), 82-98.
Abstract: The purpose of this article is two-fold: (a) to discuss the need for popularization of mathematics in every nation, and (b) to describe how mathematics can be popularized before,during and after school education so as to develop a culture of mathematics in every nation.
ISSN: 0218-9100
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
TME-1-1-82.pdf564.43 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Sep 20, 2017

Download(s) 5

checked on Sep 20, 2017